







Tech for Impact - Bharat 2022

A Joint initiative of CSRBOX and the Principal Scientific Advisor to the Government of India (ROUNDTABLE AGENDA – VIRTUAL)

Thematic Area: STEM Education

Date: 23 August 2022	
Time: 2:30 to 6:40 PM	
Time frame	Topic
2.30 – 2.45 PM	Welcome and Context setting of Tech for Impact Bharat 2022
2.45 – 2.55 PM	Special address by Prof. Ajay Kumar Sood – Honourable PSA to the Government of India
2.55 – 3.10 PM	Inaugural Address and about CSR Box Mr Bhomik Shah, Founder & CEO, CSR Box
3.10 – 3.15 PM	Address by Dr Sapna Poti, Director – Strategic Alliances, Office of the PSA to the Government of India*
- Video of Manthan platform - Overview of Pune Knowledge Cluster (PKC) - Green School Concept - Presentation of the Innovators (20 Mins each Presentation which includes 5 Mins – Q&A from CSR Heads and Innovators)	
3.15 – 3.20 PM	Video of Manthan Platform A Democratic & Decentralized Go-to Platform for Collaborations Between Academia/Startups and Industry/Philanthropic/Government Sectors (An initiative designed and being implemented by the Strategic Alliances Division, Office of PSA to the Govt of India)
3.20 – 3.25 PM	Overview of the Pune Knowledge Cluster Dr. Priya Nagaraj, COO, Pune Knowledge Cluster
3.25 – 3.30 PM	Talk on Green School Concept by Mr Soumanil Mukherjee, Strategic Alliances Division, Office of the PSA, Govt. of India
3.30 – 3.50 PM	Innovation/Research Presentation – Prof. Jugal Verma, Head, National Centre for Mathematics, IIT Bombay "National Centre of Mathematics – STEM"
3.50 – 4.10 PM	Innovation/Research Presentation – Prof. L.S. Shashidhara, Co-Principal Investigator, PKC, Dean of Research, Prof. Biology Ashoka University, Prof. Biology, IISER Pune "STEM programs at PKC and Ashoka University"
4.10 – 4.30 PM	Innovation/Research Presentation – Dr. Darshana Joshi, Founder, Vigyanshaala "She for STEM' Accelerating progress towards bridging gender gap in STEM in India."
4.30 – 4.50 PM	Innovation/Research Presentation – Prof. Kaushal Verma, IISC Bangalore

	"An Immersive Math Museum at Challakere (IISC'S second campus in Chitradurga District)"
4.50 – 5.10 PM	Fireside-chat "Democratizing the STEM Education and significance of CSR in filling in the gaps"
5.10 – 5.30 PM	Innovation/Research Presentation – Prof. Preeti Adalayam, IIT Madras "Gaming as a method in STEM Learning"
5.30 – 5.50 PM	Innovation/Research Presentation – Mr. Chandrasekhar D, President, Madras Dyslexia Association "Design & development of online intensive training program"
5.50 – 6.10 PM	Innovation/Research Presentation – Prof. Shalini Dixit, NIAS – National Institute of Advanced Studies "STEM Education for people and planet: Creating sustainable development for all"
6.10 – 6.20 PM	Innovation/Research Presentation – Ms. Pooja Goyal, Co-founder, COO Avishkaar "Empowering Young innovators with Next-gen tech skills"
6.20 – 6.30 PM	Innovation/Research Presentation – Dr Srimathy Kesan, Founder, CEO, Spacekidz "AzaadiSAT - The orbital satellite carrying the emotions of 750 rural girl children"
6.30 – 6.40 PM	Summarizing the learnings, Aha moments, new norms, and vote of thanks by Team CSRBOX

End of Program